# SDR CALA0800866

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN FOUND CRACKED UNDER DOOR LINER AT EDGE OF LIGHTENING HOLE 21" FROM TOP 21.5" FROM FORWARD EDGE.  REMOVED CRACK AND REPAIRED FORWARD CARGO DOOR INNER SKIN AT LIGHTENING HOLE 21" FROM TOP AND 21.5" FROM FORWARD EDGE PER SRM 52-30-01 AND SRM 51-70-13.
